| Model Number |
PXCAT3 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A nonhealth care professional reported that during the intraocular lens (iol) implantation surgery, the leading haptic was in wrong orientation.The surgeon used a back up lens to complete the surgery.There was no patient harm.Additional information has been requested but no information is available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).